# SDR AALA20180112010

- Difficulty date: January 12, 2018
- Submitted: January 19, 2018
- Operation: Air carrier
- Aircraft: N886NN
- Make and model: Boeing 737823
- Aircraft serial: 33223
- Aircraft time: 18,873 hours, 7,522 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 4229229
- Condition: Corroded
- Location: Bs 500a-500i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE RIGHT TRANSITION PANEL.  INSTALLED A NEW SECTION OF THE TRANSITION PANEL IAW SRM 53-00-53-2R-5.
